American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 126 found      Go to page: 1 2 3 4 5

[91] Nasserdine Kechkar and David Silvester. Analysis of locally stabilized mixed finite element methods for the Stokes problem . Math. Comp. 58 (1992) 1-10. MR 1106973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Ricardo Durán and Elsa Liberman. On mixed finite element methods for the Reissner-Mindlin plate model . Math. Comp. 58 (1992) 561-573. MR 1106965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Charles Collins and Mitchell Luskin. Optimal-order error estimates for the finite element approximation of the solution of a nonconvex variational problem . Math. Comp. 57 (1991) 621-637. MR 1094944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] R. E. Ewing, R. D. Lazarov and P. S. Vassilevski. Local refinement techniques for elliptic problems on cell-centered grids. I. Error analysis . Math. Comp. 56 (1991) 437-461. MR 1066831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] James H. Bramble and Jinchao Xu. Some estimates for a weighted $L\sp 2$ projection . Math. Comp. 56 (1991) 463-476. MR 1066830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Rolf Stenberg. Error analysis of some finite element methods for the Stokes problem . Math. Comp. 54 (1990) 495-508. MR 1010601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Ricardo G. Durán and Ricardo H. Nochetto. Weighted inf-sup condition and pointwise error estimates for the Stokes problem . Math. Comp. 54 (1990) 63-79. MR 995211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Ricardo H. Nochetto. A stable extrapolation method for multidimensional degenerate parabolic problems . Math. Comp. 53 (1989) 455-470. MR 982372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Hung Ju Kuo. The error in spatial truncation for systems of parabolic conservation laws . Trans. Amer. Math. Soc. 311 (1989) 433-465. MR 978364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] P. B. Monk. An iterative finite element method for approximating the biharmonic equation . Math. Comp. 51 (1988) 451-476. MR 935080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Ricardo H. Nochetto and Claudio Verdi. An efficient linear scheme to approximate parabolic free boundary problems: error estimates and implementation . Math. Comp. 51 (1988) 27-53. MR 942142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] R. Durán, R. H. Nochetto and Jun Ping Wang. Sharp maximum norm error estimates for finite element approximations of the Stokes problem in $2$-D . Math. Comp. 51 (1988) 491-506. MR 935076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Arthur G. Werschulz. Complexity of indefinite elliptic problems . Math. Comp. 46 (1986) 457-477. MR 829619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Endre Süli, Boško Jovanović and Lav Ivanović. Finite difference approximations of generalized solutions . Math. Comp. 45 (1985) 319-327. MR 804926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] F. A. Milner. Mixed finite element methods for quasilinear second-order elliptic problems . Math. Comp. 44 (1985) 303-320. MR 777266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] R. E. Bank and A. Weiser. Some a posteriori error estimators for elliptic partial differential equations . Math. Comp. 44 (1985) 283-301. MR 777265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Lars B. Wahlbin. On the sharpness of certain local estimates for $\text{\textit{\r{H}}}^1$ projections into finite element spaces: influence of a re-entrant corner . Math. Comp. 42 (1984) 1-8. MR 725981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] J. Pitkäranta and R. Stenberg. Analysis of some mixed finite element methods for plane elasticity equations . Math. Comp. 41 (1983) 399-423. MR 717693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Douglas N. Arnold. A spline-trigonometric Galerkin method and an exponentially convergent boundary integral method . Math. Comp. 41 (1983) 383-397. MR 717692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Charles I. Goldstein. A finite element method for solving Helmholtz type equations in waveguides and other unbounded domains . Math. Comp. 39 (1982) 309-324. MR 669632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Göran Starius. Asymptotic expansions for a class of elliptic difference schemes . Math. Comp. 37 (1981) 321-326. MR 628698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] B. Mercier, J. Osborn, J. Rappaz and P.-A. Raviart. Eigenvalue approximation by mixed and hybrid methods . Math. Comp. 36 (1981) 427-453. MR 606505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Charles I. Goldstein. Variational crimes and $L\sp{\infty }$ error estimates in the finite element method . Math. Comp. 35 (1980) 1131-1157. MR 583491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] I. Babuška, J. Osborn and J. Pitkäranta. Analysis of mixed methods using mesh dependent norms . Math. Comp. 35 (1980) 1039-1062. MR 583486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Vidar Thomée. Negative norm estimates and superconvergence in Galerkin methods for parabolic problems . Math. Comp. 34 (1980) 93-113. MR 551292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Gunilla Sköllermo. Error analysis of finite difference schemes applied to hyperbolic initial-boundary value problems . Math. Comp. 33 (1979) 11-35. MR 514808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Michael Ghil and Ramesh Balgovind. A fast Cauchy-Riemann solver . Math. Comp. 33 (1979) 585-635. MR 521278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] J. Thomas King and Steven M. Serbin. Computational experiments and techniques for the penalty method with extrapolation . Math. Comp. 32 (1978) 111-126. MR 471866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Victor Pereyra, Wlodzimierz Proskurowski and Olof Widlund. High order fast Laplace solvers for the Dirichlet problem on general regions . Math. Comp. 31 (1977) 1-16. MR 0431736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Ridgway Scott. Optimal $L\sp{\infty }$ estimates for the finite element method on irregular meshes . Math. Comp. 30 (1976) 681-697. MR 0436617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 126 found      Go to page: 1 2 3 4 5